# SDR IPXA2025092607057

- Difficulty date: August 22, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,556 hours, 17,338 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960435203
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP, TOP SKIN RIB FLANGE, 1 CRACK NOTED AT RIB19. CIRCLED IN RED.ACCOMPLISHED THE REPAIR IN ACCORDANCE WITH EO-94890-REQ1 AND VT-MAE EA 300-5750-27-A4108.
